On formal theory of differential equations. II.

Jan Chrastina

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 1, page 60-105
  • ISSN: 0528-2195

How to cite

top

Chrastina, Jan. "On formal theory of differential equations. II.." Časopis pro pěstování matematiky 114.1 (1989): 60-105. <http://eudml.org/doc/21735>.

@article{Chrastina1989,
author = {Chrastina, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {diffieties; Monge problem; Pfaffian systems},
language = {eng},
number = {1},
pages = {60-105},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On formal theory of differential equations. II.},
url = {http://eudml.org/doc/21735},
volume = {114},
year = {1989},
}

TY - JOUR
AU - Chrastina, Jan
TI - On formal theory of differential equations. II.
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 1
SP - 60
EP - 105
LA - eng
KW - diffieties; Monge problem; Pfaffian systems
UR - http://eudml.org/doc/21735
ER -

References

top
  1. J. Chrastina, On formal theory of differential equations I, Časopis pěst. mat. 111 (1986), 353-383. (1986) Zbl0638.35008MR0871713
  2. M. P. Zervos, Le probléme de Monge, Mémorial des sciences mathématiques, Paris 1932. (1932) Zbl0004.00805
  3. E. Cartan, Sur l'équivalence absolu de certain systémes d'équations différentielles et sur certaines familles de courbes, Oeuvres complètes II 2, Paris 1953, 1133-1167. (1953) 
  4. A. Kumpera C. Ruiz, Sur l'équivalence locale des systèmes de Pfafï en drapeau, Monge-Ampére equations and related topics, Inst. Naz. Alta Francesco Severi, Rome 1982, 201-247. (1982) MR0704040
  5. A. M. Vinogradov I. S. Krasilščik V. V. Lyčagin, Introduction into the geometry of nonlinear differential equations, Moskva 1986 (Russian). (1986) 
  6. J. F. Pommaret, Systems of partial differential equations and Lie pseudogroups, Mathematics and Its Applications 14 (1978); Russian translation 1983. (1978) Zbl0418.35028MR0517402
  7. S. P. Finikov, Method of Cartan's exterior forms in differential geometry, Moskva 1953 (Russian). (1953) 
  8. H. Goldschmidt, Integrability criteria for systems of nonlinear partial differential equations, J. Diff. Geom. 1 (1967), 269-307. (1967) Zbl0159.14101MR0226156
  9. Ch. Riquier, Les systémes d'équations aux dérivées partielles, Cahiers Scientifiques, Paris 1910. (1910) Zbl40.0411.01
  10. M. Janet, Leçons sur les systémes d'équations aux dérivées partielles, Gauthier-Villars, Paris 1921. (1921) Zbl48.0541.02
  11. E. Cartan, Les systémes différentiels extérieurs et leurs applications géométriques, Gauthier-Villars, Paris 1945. (1945) Zbl0063.00734MR0016174
  12. E. Cartan, Sur l'intégration de certain systémes indéterminés d'équations différentielles, Oeuvres complétes II 2, Paris 1953, 1169-1174. (1953) Zbl45.0472.03
  13. E. Cartan, Les systémes de Pfaff à cinq variables et les équations aux dérivées partielles du second ordre, Oeuvres complétes II 2, Paris 1953, 927-1010. (1953) Zbl41.0417.01

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.